About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 174048, 14 pages
http://dx.doi.org/10.5402/2012/174048
Research Article

Local Convexity Shape-Preserving Data Visualization by Spline Function

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan
3School of Distance Education, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 16 November 2011; Accepted 21 December 2011

Academic Editor: R. Barrio

Copyright © 2012 Muhammad Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Abbas, Ahmad Abd Majid, Mohd Nain Hj Awang, and Jamaludin Md Ali, “Local Convexity Shape-Preserving Data Visualization by Spline Function,” ISRN Mathematical Analysis, vol. 2012, Article ID 174048, 14 pages, 2012. doi:10.5402/2012/174048